# SDR AALA20090724TUL19

- Difficulty date: July 18, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN RADIUS AT UPPER END OF STIFFENER ON FORWARD SIDE OF STATION 1338 BULKHEAD ABOVE CENTER OF VAULT DOOR JAMB.  INSTALLED DOUBLER UNDER AARD 53-10-00-15.
